On a Korobov's theorem
Doklady Akademii Nauk, Tome 134 (1960) no. 1, pp. 42-43
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_134_1_a10,
author = {L. P. Postnikova},
title = {On a {Korobov's} theorem},
journal = {Doklady Akademii Nauk},
pages = {42--43},
year = {1960},
volume = {134},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_134_1_a10/}
}
L. P. Postnikova. On a Korobov's theorem. Doklady Akademii Nauk, Tome 134 (1960) no. 1, pp. 42-43. http://geodesic.mathdoc.fr/item/DAN_1960_134_1_a10/